# SDR F3LA200700151

- Difficulty date: June 27, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 9,920 hours, 4,936 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED FWD CARGO COMPARTMENT FLOOR PANEL 131AF DAMAGED.  REPAIRED FLOOR PANEL 131AF IAW SRM 53-02-00, FIG 204.
